HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Weighted deformation theorem for normal currents

Files in This Item:
pre141.pdf707.88 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83285

Title: Weighted deformation theorem for normal currents
Authors: Takamura, Hiroyuki Browse this author
Issue Date: Mar-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 141
Start Page: 2
End Page: 27
Abstract: We are concerned with the deformation theorem in the geometric mea­sure theory. We shall prove the theorem for "weighted" mass to know its essence and to apply it to some variational problem. Our basic idea is to devide the space into suitable cubes on which we can treat the weighted mass as usual one.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68887
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University